This is the Bible I got! I love it!!
Thursday afternoon I got my hair cut. I was really tired but I went anyway. After my hair cut I went to my grandparents house to show them a video. By the time I got home I felt horrible. I hurt so bad and was more exhausted than normal. I took my temperature and I had fever. Awesome. I was also nauseous all day so I'm didn't eat much. Friday morning I woke up feeling the same way. I did okay all day until around four or five. We had people over for dinner that night and it was more than I could handle. My parents asked if I still wanted them to come over and said yes because I really wanted them to come! By the time they came I really didn't feel good. When it was time to eat my mom handed me my plate but I shook my head saying that I couldn't eat. She said I needed to eat. I broke down because I felt so bad so she gave me nausea medicine and pain medicine.
Saturday I did nothing at all. I layed on the couch all day.
Sunday I almost didn't go to church but I knew I should at least try. So I went and it was good! Ever since Sunday I have had muscle cramps all over. That never happens to me but it is not fun!
Yesterday I did an IV and rested. We called my heart doctor and asked if it was time to get rid of my heart monitor. So now I am free from the heart monitor!!!! They said it will take a few weeks to get the results.
My mom talked to my Nevada doctor yesterday. He thought that the strength of the beta blocker I'm on seems a little high to start with. Since beta blockers are also used for lowering blood pressures too, he wants us to check my blood pressure at least everyday. My blood pressure is already so low so he wants to make sure it's not lowering it.
He told us that the Lyme effects the heart sometimes by messing with the electrical system of the heart.
We told him that my pain and concentration have been getting worse. The pain is probably caused by two things. I could have a current Lyme infection that is causing all the pain or the Lyme has done damage to my joints. It could be and probably is a little of both. I'm starting on an arthritis medicine that helps with joint damage. I'm also starting more medicine to kill the bacteria. I am starting a natural concentration medicine too.
He decided to switch my pain medicine since I have been using it off and on for a long time. He is giving me an extended release medicine that is used for people that need something for long term pain. He thinks this will be better for me so that it lasts longer than what I had.
I have been feeling so tired and out of it ever since I started the beta blocker. I know it's the side effects but it's so annoying! I feel the same as when I was on steroids for a few months. I don't feel like myself and sometimes I feel like I'm going crazy!! It's hard to explain what it's like. But if my blood pressure is stable, I have to stay on the beta blocker. With every medicine I'm on, it's hard to see if the side effects are worth staying on the medicine. But I have no choice on this one! Hopefully I'll get used to it..